Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 377, NWS Little Rock, AR

August 16, 2012Searcy County, Van Buren County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 16, 2012, 2:53 PM CDT for Searcy County, Van Buren County, Arkansas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 2:53 PM CDT (19:53 UTC)
Expired
Aug 16, 2012, 3:45 PM CDT
In force
52 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Searcy County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 3:15 PM CDTTSTM WND DMG4 E Chimes, ARA FEW TREES WERE DOWNED ALONG HIGHWAY 254.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WUUS54 KLZK 161953
SVRLZK
ARC129-141-162045-
/O.NEW.KLZK.SV.W.0377.120816T1953Z-120816T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTH CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 345 PM CDT

* AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHEAST OF WATTS...OR 4 MILES SOUTH OF MARSHALL...AND MOVING EAST
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...           WOOLUM...             WATTS...
  ROCKY HILL...         KAY...                IMO...
  ELBERTA...            BOHANNON...           OXLEY...
  LESLIE...             DENNARD...            CANAAN...
  BEGLEY...             WILEYS COVE...        WELCOME HOME...
  STYLES MTN...         SEARCY CNTY ARPT...   RUMLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3584 9241 3579 9242 3565 9260 3581 9285
      3596 9266
TIME...MOT...LOC 1954Z 292DEG 10KT 3584 9261

$$

62
2 follow-up statements
630 
WWUS54 KLZK 162000
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CDT THU AUG 16 2012

ARC129-141-162045-
/O.CON.KLZK.SV.W.0377.000000T0000Z-120816T2045Z/
SEARCY AR-VAN BUREN AR-
300 PM CDT THU AUG 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
VAN BUREN AND SOUTHERN SEARCY COUNTIES UNTIL 345 PM CDT...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES EAST OF WATTS...OR 7 MILES SOUTHEAST OF MARSHALL...
MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MARSHALL...           WOOLUM...             WATTS...
  ROCKY HILL...         KAY...                IMO...
  ELBERTA...            ELBA...               BOHANNON...
  OXLEY...              LESLIE...             DENNARD...
  CANAAN...             BEGLEY...             WILEYS COVE...
  WELCOME HOME...       STYLES MTN...         SEARCY CNTY ARPT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3584 9241 3579 9242 3565 9260 3581 9285
      3596 9266
TIME...MOT...LOC 2000Z 312DEG 13KT 3582 9258

$$

62
995 
WWUS54 KLZK 162022
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
322 PM CDT THU AUG 16 2012

ARC129-141-162045-
/O.CON.KLZK.SV.W.0377.000000T0000Z-120816T2045Z/
SEARCY AR-VAN BUREN AR-
322 PM CDT THU AUG 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
VAN BUREN AND SOUTHERN SEARCY COUNTIES UNTIL 345 PM CDT...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES NORTHWEST OF ROCKY HILL...OR 10 MILES SOUTH OF
MARSHALL...MOVING SOUTH AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MARSHALL...           WOOLUM...             WATTS...
  ROCKY HILL...         KAY...                IMO...
  ELBERTA...            ELBA...               BOHANNON...
  OXLEY...              LESLIE...             DENNARD...
  CANAAN...             BEGLEY...             WILEYS COVE...
  WELCOME HOME...       STYLES MTN...         SEARCY CNTY ARPT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3584 9241 3579 9242 3565 9260 3581 9285
      3596 9266
TIME...MOT...LOC 2022Z 358DEG 8KT 3576 9262

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:51 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 16, 2:51 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
251 PM CDT THU AUG 16 2012

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
NAM CONTINUES TO BE THE OUTLIER THIS AFTERNOON COMPARED TO THE
REMAINDER OF THE SHORT TERM MODELS. FEEL THE BEST APPROACH THIS
AFTERNOON IS TO GO WITH A BLEND OF THE CMC/ECMWF/GFS SOLUTIONS WHICH
ALL ARE IN BASIC AGREEMENT THIS AFTERNOON.

LATEST SURFACE ANALYSIS PLACES SURFACE COLD FRONT FROM CENTRAL
OKLAHOMA TO WESTERN MISSOURI AND INTO THE UPPER GREAT LAKES. AIR
MASS IN ADVANCE OF THE FEATURE QUITE UNSTABLE WITH SCATTERED PULSE
TYPE CONVECTION ONGOING WITH SEVERAL THUNDERSTORMS WARNINGS ALREADY
HAVING BEEN ISSUED. EXPECT STRONGEST CONVECTION TO CONTINUE THROUGH
THE AFTERNOON AND EARLY EVENING HOURS.

FRONT IS EXPECTED TO SLOWLY ADVANCE TOWARDS THE SOUTHEAST TONIGHT
AND WILL REACH A DEQUEEN TO SHERIDAN TO WEST MEMPHIS LINE BY
MORNING. FRONT IS EXPECTED TO SLOW DOWN BUT EVENTUALLY GET INTO
NORTHERN LOUISIANA BY THE END OF THE DAY. PULSE TYPE CONVECTION WILL
REMAIN POSSIBLE ONCE AGAIN ALONG AND TO THE SOUTH OF THE BOUNDARY
AND AND ADDITIONAL STRONG STORMS CAN NOT BE DISCOUNTED.
PRECIPITATION CHANCES WILL DECREASE FURTHER TO THE NORTH OF THE
BOUNDARY.

UPPER FLOW WILL REMAIN HIGHLY AMPLIFIED OVER THE WEEKEND WITH DEEP
TROUGHING OVER THE EAST AND SUBSEQUENT RIDGING OVER THE WEST. WHILE
THIS PATTERN WILL KEEP TEMPERATURES ACTUALLY ON THE COOL SIDE IT
WILL ALLOW UPPER LEVEL IMPULSES TO MOVE THROUGH. IMPULSES EXPECTED
TO WORK WITH THE STALLED OUT BOUNDARY SUNDAY FOR CONTINUED PRECIP
CHANCES OVER MAINLY THE CENTRAL AND SOUTH.

.LONG TERM...MONDAY THROUGH WEDNESDAY
NOT A LOT OF VALUE CAN BE ADDED TO THE EXTENDED PERIOD THIS GO
AROUND WITH FORECAST LEANING HEAVILY TOWARDS THE ECMWF. MODELS
REMAIN CONSISTENT IN KEEPING EASTERN CONUS TROUGHING ON PLACE
THROUGH THE PERIOD ALTHOUGH THE FLOW DOES DAMPEN OUT SOMEWHAT WITH
TIME.

ALTHOUGH THE WESTERN RIDGE DOES WEAKEN...THE PRESENCE OF THE EASTERN
CONUS TROUGH WILL KEEP THE UPPER FLOW WITH SOME TYPE OF NORTHERLY
COMPONENT. AS A RESULT...THE FRONTAL SYSTEM THAT WAS OVER THE STATE
IN THE SHORT TERM PERIOD WILL BE PUSHED TO THE GULF COAST.

WITH THE AFOREMENTIONED NORTHERLY FLOW IN PLACE...A MOSTLY DRY
AND COOLER THAN NORMAL FORECAST REMAINS INTACT. MODELS CONTINUE TO
SHOW A COUPLE OF WEAK IMPULSES MOVING THROUGH HE PREVAILING FLOW
BUT THIS POINT...ONLY OCCASIONAL HIGH TO MID LEVEL CLOUDS ARE
EXPECTED. EURO NUMBERS LOOK REASONABLE AND ARE GENERALLY ACCEPTED
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  84  62  82 /  40  40  30  20
CAMDEN AR         72  90  68  87 /  50  50  60  60
HARRISON AR       66  83  59  82 /  60  40  30  20
HOT SPRINGS AR    71  88  66  86 /  40  50  50  50
LITTLE ROCK   AR  72  87  66  85 /  40  50  40  40
MONTICELLO AR     72  90  68  87 /  50  50  60  60
MOUNT IDA AR      71  89  66  86 /  40  50  50  50
MOUNTAIN HOME AR  67  83  59  82 /  60  40  30  20
NEWPORT AR        71  84  63  83 /  40  40  30  20
PINE BLUFF AR     72  89  67  86 /  40  50  50  50
RUSSELLVILLE AR   69  86  63  84 /  40  50  40  40
SEARCY AR         71  85  64  83 /  40  50  30  30
STUTTGART AR      72  87  66  85 /  40  50  40  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT / LONG TERM...56
Hazardous weather outlook, Aug 16, 9:16 AM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
916 AM CDT THU AUG 16 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171015-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
916 AM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SOME SHOWERS AND THUNDERSTORMS WILL AFFECT...PRIMARILY...NORTHERN
ARKANSAS TODAY. SOME OF THESE STORMS COULD BECOME SEVERE...WITH
DAMAGING WINDS AND SOME LARGE HAIL BEING THE MAIN THREATS.

THESE STORMS WILL BE OUT AHEAD OF A COLD FRONT THAT WILL APPROACH
THE STATE FROM THE NORTH LATER TONIGHT. MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED WITH THE FRONT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL HAVE MOVED INTO THE STATE DURING THE EARLY MORNING
HOURS ON FRIDAY. THERE MAY BE A BIT OF A LULL IN THUNDERSTORM
ACTIVITY ALONG THE FRONT EARLY FRIDAY MORNING...HOWEVER
THUNDERSTORMS SHOULD FLARE BACK UP DURING BY THE EARLY AFTERNOON
HOURS. AGAIN...SOME STORMS COULD REACH SEVERE LIMITS...WITH DAMAGING
WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.

IT APPEARS THAT THE FRONT COULD LINGER IN THE STATE INTO SATURDAY.
IF THIS HAPPENS...THERE COULD BE A FEW SEVERE STORMS IN SOUTHERN
ARKANSAS SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

COVERAGE OF SEVERE STORMS MAY NOT BE ENOUGH TO WARRANT SPOTTER
ACTIVATION.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

28

In the hours before

Special weather statement, Aug 16, 1:41 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
141 PM CDT THU AUG 16 2012

ARZ003-004-012-013-161910-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
141 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN
SEARCY...NORTHEASTERN NEWTON AND SOUTHWESTERN MARION COUNTIES UNTIL
215 PM CDT...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF WESTERN GROVE...OR 14 MILES EAST
OF JASPER...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WESTERN GROVE...      SAINT JOE...          DUGGER...
  DUFF...               CRAWFORD...           SILVER HILL...
  PINDALL...            GILBERT...            EVERTON...
  EROS...               BRUNO...              WOOLUM REC AREA...
  VERONA...             TYLER BEND...         TOMAHAWK...
  SKULL BLUFF...        RED BLUFF...          RALLY HILL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3613 9262 3588 9272 3604 9304 3620 9292
TIME...MOT...LOC 1842Z 286DEG 13KT 3607 9293

62
Special weather statement, Aug 16, 2:07 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 PM CDT THU AUG 16 2012

ARZ003>005-161950-
BAXTER AR-BOONE AR-MARION AR-
207 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN BOONE...
NORTHERN MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 245 PM CDT...

AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF OZARK ISLE...OR 11 MILES
NORTHWEST OF BULL SHOALS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS...        PRICE PLACE...        OZARK ISLE...
  LAKEVIEW...           BULL SHOALS SP...     ARKAWANA...
  THREE BROTHERS...     PEEL...               OAKLAND...
  MONARCH...            WHITEVILLE...         TATER KNOB...
  SHORT MTN...          PINE MTN...
  OAKLAND PUBLIC USE AREA...                  MONKEY RUN...
  LONG MTN...           JONES PT WMA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3630 9245 3636 9288 3651 9287 3651 9243
TIME...MOT...LOC 1907Z 274DEG 11KT 3645 9276

56
Local storm report, Aug 16, 2:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
214 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     5 NW PINNACLE MOUNTAIN  34.87N 92.53W
08/16/2012                   PULASKI            AR   PUBLIC

            A TREE WAS BLOWN DOWN ONTO HIGHWAY 10.

&&

28
Special weather statement, Aug 16, 2:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
224 PM CDT THU AUG 16 2012

ARZ022-038-161955-
POPE AR-YELL AR-
224 PM CDT THU AUG 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL AND SOUTHERN
POPE COUNTIES UNTIL 300 PM CDT...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF LAKE DARDANELLE...OR NEAR
RUSSELLVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       POTTSVILLE...         MOSLEY...
  LAKE DARDANELLE...    LAKE ATKINS...
  DARDANELLE LOCK AND DAM...                  DARDANELLE...
  ATKINS...             GUM LOG...            COGLESVILLE...
  WORTHEN...            SHILOH...
  RUSSELLVILLE MUNI ARPT...                   OUITAVILLE...
  NORTH DARDANELLE...   MT NEBO SP...         LAKE DARDANELLE SP...
  GRAVEL HILL...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 77 AND 95.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3542 9295 3520 9290 3518 9328 3530 9327
TIME...MOT...LOC 1924Z 259DEG 14KT 3526 9320

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:47 PM CDTSpecial Weather StatementLZKMarion28 min
Aug 15, 8:50 PM CDTSevere Thunderstorm WarningLZKMarion25 min
Aug 16, 12:20 PM CDTSevere Thunderstorm WarningLZKIzard, Stone40 min
Aug 16, 12:53 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Searcy38 min
Aug 16, 12:58 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline47 min
Aug 16, 1:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Stone, Van Buren38 min
Aug 16, 1:18 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion42 min
Aug 16, 1:39 PM CDTSevere Thunderstorm WarningLZKPerry, Pulaski, Saline39 min
Aug 16, 1:41 PM CDTSpecial Weather StatementLZKSearcy29 min
Aug 16, 1:46 PM CDTSevere Thunderstorm WarningLZKIzard, Stone44 min
Aug 16, 1:49 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren41 min
Aug 16, 2:07 PM CDTSpecial Weather StatementLZKMarion43 min
Aug 16, 2:16 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp32 min
Aug 16, 2:21 PM CDTSevere Thunderstorm WarningLZKSearcy39 min
Aug 16, 2:24 PM CDTSpecial Weather StatementLZKPope31 min
Aug 16, 2:25 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion50 min
Aug 16, 2:28 PM CDTSevere Thunderstorm WarningLZKCleburne, Searcy, Stone, Van Buren47 min
Aug 16, 2:30 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Pulaski32 min
Aug 16, 2:41 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White49 min
Aug 16, 3:06 PM CDTSpecial Weather StatementLZKWhite29 min
Aug 16, 3:11 PM CDTSevere Thunderstorm WarningLZKCleburne, Van Buren34 min
Aug 16, 3:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Searcy47 min
Aug 16, 3:49 PM CDTSpecial Weather StatementLZKVan Buren31 min
Aug 16, 3:51 PM CDTSpecial Weather StatementLZKSearcy29 min
Aug 16, 4:07 PM CDTSevere Thunderstorm WarningLZKConway, Van Buren38 min
Aug 16, 4:10 PM CDTSevere Thunderstorm WarningLZKNewton35 min
Aug 16, 4:38 PM CDTSpecial Weather StatementLZKPerry42 min
Aug 16, 5:25 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope35 min
Aug 16, 5:47 PM CDTFlash Flood WarningLZKPerry, Saline2 hr
Aug 16, 6:36 PM CDTSpecial Weather StatementLZKJohnson29 min
Aug 16, 6:37 PM CDTSpecial Weather StatementLZKLogan33 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.